# SDR SIMA201034002

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 20,362 hours, 17,089 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4547 AFTER TAKEOFF THE CREW REPORTED THE RIGHT MAIN GEAR WOULD NOT RETRACT.  THE CREW RECEIVED AN EICAS LANDING GEAR DISAGREE MESSAGE.  THE LANDING GEAR SYMBOL ON EICAS SHOWED IN TRANSIT ORANGE THEN RED FOR THE RIGHT MAIN GEAR.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO BOS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. FOUND THE RIGHT MAIN LANDING GEAR UPLOCK BOX PROXIMITY SWITCH CONNECTOR LOOSE.  RETIGHTENED CONNECTOR AS REQUIRED.  PERFORMED LANDING GEAR EXTRACTION / RETRACTION IAW EMB AMM 32-30-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.
